Journal of Graduate School of Social Sciences, Vol. 17 Issue 1, pp. 335-348.
ISSN/ISBN: 1304-4990 DOI: Not available at this time.
Note - this is a foreign language paper: TUR
Abstract: As a mathematical rule, Benford’s Law, which stipulates that the proba- bilities of occurrence of numbers particularly in the first digit are not equal and are in different portions, is used to determine the existence of any correction or misleading information on the date that are subject to the accounting control. In this study, applying Benford’s Law to the data of a public entity, the results were put forward.
Bibtex:
@article{,
title={Benford Kanunu ve Muhasebe Verilerinde Uygulanmas{\i}na Ait Kamu Sekt{\"o}r{\"u}nde Bir Uygulama},
author={Yan{\i}k, Ramazan and Samanc{\i}, Tuna Han},
journal={Journal of Graduate School of Social Sciences},
year={2013},
vol={17},
issue={1},
pages={335--348},
}
Reference Type: Journal Article
Subject Area(s): Accounting